Alert archive / Michigan / Tornado Warnings in 2025
Tornado Warning 9, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Jun 18, 2025, 1:12 PM EDT for Macomb County, Michigan. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2025, 1:12 PM EDT (17:12 UTC)
- Expired
- Jun 18, 2025, 1:22 PM EDT
- In force
- 10 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Macomb County, MI
The radar
The Detroit radar (KDTX), 42 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
624
WFUS53 KDTX 181712
TORDTX
MIC099-181800-
/O.NEW.KDTX.TO.W.0009.250618T1712Z-250618T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Detroit/Pontiac MI
112 PM EDT Wed Jun 18 2025
The National Weather Service in Detroit/Pontiac has issued a
* Tornado Warning for...
Southwestern Macomb County in southeastern Michigan...
* Until 200 PM EDT.
* At 112 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Royal Oak, or near Troy, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Warren and Sterling Heights around 115 PM EDT.
Clinton around 120 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Fraser, Roseville, and Clinton Township.
This includes I-94 between mile markers 230 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4251 8291 4249 8308 4254 8309 4257 8309
4263 8292
TIME...MOT...LOC 1712Z 246DEG 32KT 4253 8310
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KDK1 follow-up statement
286
WWUS53 KDTX 181722
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
122 PM EDT Wed Jun 18 2025
MIC099-181731-
/O.CAN.KDTX.TO.W.0009.000000T0000Z-250618T1800Z/
Macomb MI-
122 PM EDT Wed Jun 18 2025
...THE TORNADO WARNING FOR SOUTHWESTERN MACOMB COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
&&
LAT...LON 4251 8291 4249 8308 4254 8309 4257 8309
4263 8292
TIME...MOT...LOC 1720Z 246DEG 32KT 4256 8299
$$
KDKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jun 18, 9:58 AM EDT, 3 hours 14 minutes earlier. Its key messages:
- Slight to Enhanced Risk for severe storms this afternoon into the evening. Damaging wind gusts (70+ mph) and a few tornadoes will be the main hazards, with large hail (1+ inch) as a secondary threat.
- Heavy downpours with repeated thunderstorm activity may lead to localized flooding.
- Major warmup expected this weekend into early next week, with high potential to see 90+ degrees and warm overnight lows.
Area forecast discussion, Jun 18, 9:58 AM EDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 958 AM EDT Wed Jun 18 2025 .KEY MESSAGES... - Slight to Enhanced Risk for severe storms this afternoon into the evening. Damaging wind gusts (70+ mph) and a few tornadoes will be the main hazards, with large hail (1+ inch) as a secondary threat. - Heavy downpours with repeated thunderstorm activity may lead to localized flooding. - Major warmup expected this weekend into early next week, with high potential to see 90+ degrees and warm overnight lows. && .UPDATE... Severe storm potential remains the weather highlight across SE Mi with a few twists and turns already to consider this morning for the forecast this afternoon and this evening. The morning flare-up of elevated convection across the Tri Cities and northern Thumb gained enough coverage and intensity to fortify the surface front near the I-69 corridor. Satellite trends suggest residual cloud cover will maintain the gradient there while temperature increases across the warm sector to the south. New development of surface based storms is possible along this frontal zone early to mid afternoon. Strong surface heating south of the front also gives the ongoing northern Indiana cluster of storms a chance to become more surface based during late morning to early afternoon with potential for increasing impacts into SE Mi. All of these developments still leave ample time for recovery of instability ahead of the primary MCV-driven event that is on schedule for this evening. Mid morning observations toward southern IL/northern MO show impressive MCV intensity poised to interact with the larger scale warm sector having RAP CAPE projections of 3000+ J/kg by 18Z. A strongly forced convective system is expected to result which is timed into southern Lower Mi toward 00Z this evening. && .PREV DISCUSSION... Issued at 800 AM EDT Wed Jun 18 2025 AVIATION... Scattered showers and thunderstorms have popped up across southeast Michigan with a more concentrated across Saginaw Valley. Have started the first few hours of the TAF period with TEMPO -TSRA groups to cover. VFR ceilings exists outside of the scattered thunderstorms. The next window for potential thunderstorms will be during the late morning and early afternoon time frame, but confidence during this time for more widespread thunderstorms to develop is low. Greater confidence resides later this afternoon as a strong low pressure system arrives likely driving a line of thunderstorms through southeast Michigan with prevailing TSRA between 22-02Z. Rainfall will likely continue in the wake of the line as the low works through Michigan with widespread MVFR to IFR ceilings appearing likely tonight into tomorrow morning. For DTW/D21 Convection...Low confidence on thunderstorm chances late this morning and early afternoon. High confidence in a line of strong to severe thunderstorms between 22-02z. THRESHOLD PROBABILITIES... * Moderate for ceiling aob 5 kft this morning. * Low to moderate for thunderstorms through early afternoon. High between 22-02z this afternoon and evening. PREV DISCUSSION... Issued at 335 AM EDT Wed Jun 18 2025 DISCUSSION... For this morning... Isolated to widely scattered showers and thunderstorms will be possible either from the activity upstream over Lake Michigan and/or off a frontal boundary that resides north of I-69. Surface instability has waned through the overnight hours, but ambient conditions within this humid airmass sustain elevated instability with mid-level lapse rates aoa 6 C/km, bringing continued chances for elevated convection. SBCAPE rapidly rises through the daylight hours where there will be multiple possible mechanisms for CI. Development along the aforementioned front (which is projected to stall out generally north of I-69) or upscale growth from upstream renewed development sourcing from residual outflows or convergence along the land/lake interface over Lake Michigan look to be the main mechanisms for any early development. Free convection within the warm sector is also a possible under this unstable airmass. As such, scattered to numerous development will be likely and with CAPE building to 1,000-1,500 J/kg and 1-6 km shear ranging between 20-30 knots (stronger closer to the front), organized updrafts will be supported. This brings the chance for strong to severe thunderstorm development as early as this afternoon, with initial threats favoring damaging wind gusts from wet microbursts potential. A tornado cannot be ruled out given any streamwise enhancement with the frontal boundary, and storm relative hodographs do show streamwise vorticity through 3km, but the magnitude of the shear is modest at best. Severe weather coverage and threat potential will increase through the evening hours with attention turning to a low pressure system and convectively enhanced potent shortwave with a fast translation speed that is projected to pivot right across Michigan in the later afternoon and evening hours. There will likely be ongoing activity across Illinois and Indiana that will pivot into the cwa where strong thermodynamic and kinematics enhance the severe weather threat. A strong low-level jet will nose into SE MI just downstream of the wave with flow subtly backing aloft, greatly elongating the 1- 3 km shear vectors. An MCS/MCV with some embedded quasi-linear structures will be likely where severe threats then pivot to damaging wind gusts of 60-70+ mph, owing to any bowing segments within the line. Embedded mesovorticies leading to tornadogenesis, particularly where any bowing further enhances the streamwise vorticity which is already favorable, is also possible. Additionally, the front will again act as another spot for tornadogenesis where backed surface winds along the boundary lead to local enhancements to 0-1km SRH and streamwise vorticity ingestion. Hail to an inch will be a secondary hazard with convection today, but is less favorable due to the warm and humid conditions but cannot be ruled out given any vigorous updraft or meso production. Last, all thunderstorms will be capable of producing heavy downpours leading to localized flooding concerns. Deformation northwest of the low brings higher potential for prolonged rainfall totals. Please see the hydrology section for additional flooding information. The severe thunderstorm threat will end late tonight as the system exits and instability wanes, but lingering precipitation will be likely through the morning hours with the continued advection of wrap around moisture. A shortwave trough pivots over Michigan tomorrow afternoon, bringing renewed chances for showers and thunderstorms with modest deep layer shear around 20 knots with CAPE values building towards 1000 J/kg. Overall lack of forcing may inhibit coverage potential. Saturday has the potential to be mainly dry, pending the track of a shortwave with is expected to path over northern Michigan at this time. The main story for next week will be the ridge of high pressure that sets up across the eastern US and Great Lakes which advects and hold 850mb temperatures up to 22C across the state. This will be an extremely high confidence setup to see well above normal temperatures that will challenge if not exceed the 90 degree mark for several days this weekend into early next week, pending storm chances. Heat indices may challenge 100F with dew points in the upper 60s to low 70s. MARINE... A strong low lifts into the region today providing several rounds of thunderstorms. Some of these storms could necessitate Special Marine Warnings for locally higher winds and waves, in addition to an isolated large hail and waterspout threat. Non-thunderstom gusts should largely hold below Small Craft Advisory criteria amidst veering ESE flow. Active pattern continues through the end of the week as the system's cold front stalls across the region Thursday. Gradient winds strengthen, especially over Lake Huron, in the wake of the low with northwest flow up to 20 knots. Another weak low is expected heading into the weekend offering more showers and storms. HYDROLOGY... Gulf moisture feed pushes PW values near daily records (at or above 1.75") and offers heavy rain/flooding potential with storms today. With this very warm/humid airmass, forecast soundings show warm cloud depths of 12-15kft throughout the day increasing precip efficiency with both any preceding showers/storms along the warm front daytime today as well as convection with the low itself late day. Model guidance continues to show some support for training convection during the day along the warm frontal boundary before the arrival of the low which could boost overall QPF. Average rainfall totals over the course of Wednesday will be 0.75-1.50 inches with locally higher totals (1.5-3+") likely. The Tri-Cities to northern Thumb will be most likely to see a larger areal footprint of these higher end totals given both the aforementioned thunderstorm training, but also noting any deformation with the low pressure system and longer lasting rainfall potential into the early morning hours. Being said, all strong thunderstorms have the potential to rapidly produce a quick 1-2" of accumulation in a short window, leading to localized flooding potential for all locations across SE MI. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...None. Lake Huron...None. Lake St Clair...None. Michigan waters of Lake Erie...None. && UPDATE.......BT AVIATION.....AA DISCUSSION...AM MARINE.......KGK HYDROLOGY....AM You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jun 18, 8:17 AM EDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 817 AM EDT Wed Jun 18 2025 MIZ047>049-053>055-060>063-068>070-075-076-082-083-190800- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 817 AM EDT Wed Jun 18 2025 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight There is a slight to enhanced risk for severe thunderstorms today and tonight. The greatest threat will be in the late afternoon and evening as a line of thunderstorms is anticipated to sweep through portions of southeast Michigan with current timing between 4 pm and 10 pm. Primary hazards are damaging wind gusts, heavy rain, and tornadoes with large hail as a lesser hazard. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Temperatures highs of 90+ degrees will be possible Saturday and increasingly likely Sunday into early next week. Humid conditions may push heat indices to or above 100F. .SPOTTER INFORMATION STATEMENT... Dispatchers please notify your emergency managers immediately. Spotter activation is likely this afternoon and evening. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-190800- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 817 AM EDT Wed Jun 18 2025 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight There is a slight to enhanced risk for severe thunderstorms today and tonight. The greatest threat will be in the late afternoon and evening as a line of thunderstorms is anticipated to sweep through southeast Michigan with current timing between 4 pm and 10 pm. Primary hazards are damaging wind gusts in excess of 50 knots, heavy rain, and tornadoes with large hail as a lesser hazard. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers please notify your emergency managers immediately. Spotter activation is likely this afternoon and evening. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. BT
In the hours before
Special weather statement, Jun 18, 11:45 AM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1145 AM EDT Wed Jun 18 2025
MIZ075-082-083-181645-
Lenawee MI-Monroe MI-Washtenaw MI-
1145 AM EDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MONROE...
NORTHEASTERN LENAWEE AND SOUTHERN WASHTENAW COUNTIES THROUGH 1245 PM
EDT...
At 1145 AM EDT, Doppler radar was tracking a strong thunderstorm over
Tecumseh, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ann Arbor, Ypsilanti, Saline, Tecumseh, Milan, Dundee, Manchester,
Canton, Britton, Willis, Bridgewater, Ridgeway, Macon, Pittsfield
Township, Cone, Whittaker, Pleasant Lake, Azalia, and Oakville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4196 8398 4207 8409 4228 8394 4229 8354
4202 8354 4193 8377
TIME...MOT...LOC 1545Z 237DEG 20KT 4201 8393
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KDKSpecial weather statement, Jun 18, 11:48 AM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1148 AM EDT Wed Jun 18 2025
MIZ068-069-075-181645-
Livingston MI-Oakland MI-Washtenaw MI-
1148 AM EDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OAKLAND...
SOUTHEASTERN LIVINGSTON AND NORTHEASTERN WASHTENAW COUNTIES THROUGH
1245 PM EDT...
At 1147 AM EDT, Doppler radar was tracking a strong thunderstorm near
Dexter, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ann Arbor, Brighton, Milford, Dexter, Pinckney, Hamburg, South Lyon,
Whitmore Lake, Barton Hills, Hudson Mills Metropark, Island Lake
State Recreation Area, Delhi Mills, New Hudson, Pinckney State
Recreation Area, Hudson Mills, Lakeland, and Chilson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4231 8373 4231 8393 4240 8400 4265 8384
4266 8356 4243 8356
TIME...MOT...LOC 1547Z 217DEG 23KT 4239 8385
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KDKSpecial weather statement, Jun 18, 12:16 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1216 PM EDT Wed Jun 18 2025
MIZ076-181715-
Wayne MI-
1216 PM EDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WAYNE COUNTY
THROUGH 115 PM EDT...
At 1216 PM EDT, Doppler radar was tracking a strong thunderstorm over
Belleville, or near Ypsilanti, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Livonia, Taylor, Romulus, Canton, Dearborn, Northville, Belleville,
Greenfield Village, Westland, Dearborn Heights, Oak Park, Garden
City, Inkster, Ferndale, Wayne, Hazel Park, Plymouth, Redford,
Sumpter Township, and New Boston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4243 8355 4245 8310 4217 8332 4208 8351
4209 8354
TIME...MOT...LOC 1616Z 211DEG 22KT 4222 8354
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KDKSpecial weather statement, Jun 18, 12:43 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1243 PM EDT Wed Jun 18 2025
MIZ069-181800-
Oakland MI-
1243 PM EDT Wed Jun 18 2025
...STRONG THUNDERSTORMS WILL IMPACT OAKLAND COUNTY THROUGH 200 PM
EDT...
At 1243 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Milford to near Novi to near Romulus.
Movement was northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Warren, Troy, Southfield, Pontiac, Novi, Milford, Holly, Oxford,
Sterling Heights, Royal Oak, Birmingham, Rochester, Northville,
Ortonville, Detroit Zoo, Clarkston, West Bloomfield, Farmington
Hills, Rochester Hills, and Madison Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4245 8308 4244 8355 4254 8356 4266 8368
4268 8368 4288 8354 4289 8310
TIME...MOT...LOC 1643Z 228DEG 21KT 4263 8365 4251 8344 4230 8337
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KDKSpecial weather statement, Jun 18, 1:05 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
105 PM EDT Wed Jun 18 2025
MIZ070-076-181815-
Macomb MI-Wayne MI-
105 PM EDT Wed Jun 18 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN WAYNE AND MACOMB
COUNTIES THROUGH 215 PM EDT...
At 105 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Clarkston to Birmingham to Detroit. Movement
was northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Warren, St. Clair Shores, Mount Clemens, New Baltimore, Richmond,
Grosse Pointe, Romeo, Downtown Detroit, Detroit, Sterling Heights,
Dearborn, Clinton, Armada, Memphis, Macomb Township, Roseville,
Eastpointe, Hamtramck, Grosse Pointe Woods, and Fraser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4252 8268 4250 8270 4254 8276 4254 8281
4244 8283 4240 8286 4232 8305 4232 8320
4245 8308 4288 8310 4290 8274 4263 8272
TIME...MOT...LOC 1705Z 231DEG 23KT 4274 8346 4254 8323 4235 8311
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KDKThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:45 AM EDT | Special Weather Statement | DTX | Washtenaw | 60 min |
| Jun 18, 11:48 AM EDT | Special Weather Statement | DTX | Livingston | 57 min |
| Jun 18, 12:03 PM EDT | Special Marine Warning | DTX | 87 min | |
| Jun 18, 12:16 PM EDT | Special Weather Statement | DTX | Wayne | 59 min |
| Jun 18, 12:31 PM EDT | Special Marine Warning | DTX | 104 min | |
| Jun 18, 12:43 PM EDT | Special Weather Statement | DTX | Oakland | 77 min |
| Jun 18, 1:05 PM EDT | Special Weather Statement | DTX | Macomb | 70 min |
| Jun 18, 1:26 PM EDT | Areal Flood Advisory | DTX | Macomb | 3 hr |
| Jun 18, 1:27 PM EDT | Special Weather Statement | DTX | Saint Clair | 63 min |
| Jun 18, 1:42 PM EDT | Flash Flood Warning | DTX | Macomb | 3 hr |
| Jun 18, 4:32 PM EDT | Small Craft Advisory | DTX | 23 hr | |
| Jun 18, 4:59 PM EDT | Special Weather Statement | DTX | Monroe | 61 min |
| Jun 18, 5:05 PM EDT | Special Marine Warning | DTX | 50 min | |
| Jun 18, 6:25 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 80 min |
| Jun 18, 6:43 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Washtenaw | 77 min |
| Jun 18, 7:16 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 61 min |
| Jun 18, 7:18 PM EDT | Special Weather Statement | DTX | Wayne | 57 min |
| Jun 18, 7:30 PM EDT | Special Marine Warning | DTX | 90 min | |
| Jun 18, 7:36 PM EDT | Special Weather Statement | DTX | Wayne | 69 min |
| Jun 18, 7:41 PM EDT | Special Weather Statement | DTX | Oakland | 64 min |
Nearby
Tornado Warnings in Michigan, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.